# SDR TRAX200600360

- Difficulty date: June 11, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 7,755 hours, 6,550 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 168.  RIGHT NOSE INLET HAS CORROSION DAMAGE ON COMPOSITE SKIN JUST AFT OF LIPSKIN.
